I've been on it for 3 weeks. i take it at night and it has me feeling sleepy the whole morning is this normal?
Yes, that's totally normal:) I got up to 8mg a day and couldn't get through a day without an afternoon nap. It's the same with all anti-psychotics, clozapine (which ive been on) being the worst. I'm now on Lurasidone.
as for will (sleepyness) go away. short answer no.
I was on risperidone for 10 years 12mg... would sleep til work then sleep when I came home... Finally off of it and onto another one... but they all make you sleepy I think... At least thats what Ive been reading... on 80mg ziprasidone now and so far it hasnt made me sleepy at all but the posts Ive been reading say otherwise, maybe it is just cuz I was used to the risperidone
Funny that the only anti-psychotic that made me sleepy was Seroquel and that effect wore off after a couple of weeks.
Abilify, Clozaril, Geodon, Risperdal... no effect at all.
I have been taking Risperidone for about 6 years for me it took about 3 years to not feel sleepy in the morning. I take it at bedtime now am sleepy when I first wake up but goes away. So answer: took along time.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2015 • 3 answers
Updated 6 Sep 2015 • 1 answer
Updated 14 Nov 2015 • 2 answers
Updated 16 Jan 2018 • 1 answer
Updated 22 Oct 2018 • 1 answer